How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8073
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

My mother who is 93 has been prescribed rivaroxiban and

Customer Question

Hi
My mother who is 93 has been prescribed rivaroxiban and bisoprolol for Af. is it safe to use immodium for her diarrhea which has only started since taking these two drugs. I intend to consult our GP but your thoughts would be helpful
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.Loperamide or Immodium is reserved for diarrhea that is uncontrolled, chronic, bloody or with diarrhea that is more than 6 stools per day.If you think that the diarrhea is uncontrolled and causing dehydration then giving her a one capsule is alright. But please do consult her GP who is better aware of her current situation.
Expert:  Dr Uzair replied 1 year ago.
Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.